1) La descarga del recurso depende de la página de origen
2) Para poder descargar el recurso, es necesario ser usuario registrado en Universia

Opción 1: Descargar recurso

Opción 2: Descargar recurso

Detalles del recurso


We extend the Aldous–Broder algorithm to generate the wired uniform spanning forests (WUSFs) of infinite, transient graphs. We do this by replacing the simple random walk in the classical algorithm with Sznitman’s random interlacement process. We then apply this algorithm to study the WUSF, showing that every component of the WUSF is one-ended almost surely in any graph satisfying a certain weak anchored isoperimetric condition, that the number of ‘excessive ends’ in the WUSF is nonrandom in any graph, and also that every component of the WUSF is one-ended almost surely in any transient unimodular random rooted graph. The first two of these results answer positively two questions of Lyons, Morris and Schramm [Electron. J. Probab. 13 (2008) 1702–1725], while the third extends a recent result of the author. ¶ Finally, we construct a counterexample showing that almost sure one-endedness of WUSF components is not preserved by rough isometries of the underlying graph, answering negatively a further question of Lyons, Morris and Schramm.

Pertenece a

Project Euclid (Hosted at Cornell University Library)  


Hutchcroft, Tom - 

Id.: 71074667

Idioma: inglés  - 

Versión: 1.0

Estado: Final

Tipo:  application/pdf - 

Palabras claveSpanning forests - 

Tipo de recurso: Text  - 

Tipo de Interactividad: Expositivo

Nivel de Interactividad: muy bajo

Audiencia: Estudiante  -  Profesor  -  Autor  - 

Estructura: Atomic

Coste: no

Copyright: sí

: Copyright 2018 Institute of Mathematical Statistics

Formatos:  application/pdf - 

Requerimientos técnicos:  Browser: Any - 

Relación: [References] 0091-1798
[References] 2168-894X

Fecha de contribución: 10-mar-2018


* doi:10.1214/17-AOP1203

Otros recursos del mismo autor(es)

  1. The Hammersley-Welsh bound for self-avoiding walk revisited The Hammersley-Welsh bound (Quart. J. Math., 1962) states that the number $c_n$ of length $n$ self-a...
  2. Boundaries of planar graphs: a unified approach We give a new proof that the Poisson boundary of a planar graph coincides with the boundary of its s...

Otros recursos de la mismacolección

  1. On the cycle structure of Mallows permutations We study the length of cycles of random permutations drawn from the Mallows distribution. Under this...
  2. Exponentially concave functions and a new information geometry A function is exponentially concave if its exponential is concave. We consider exponentially concave...
  3. SPDE limit of the global fluctuations in rank-based models We consider systems of diffusion processes (“particles”) interacting through their ranks (also refer...
  4. First-passage percolation on Cartesian power graphs We consider first-passage percolation on the class of “high-dimensional” graphs that can be written ...
  5. Quasi-symmetries of determinantal point processes The main result of this paper is that determinantal point processes on $\mathbb{R}$ corresponding to...

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.